Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 11 August 2020

Geometric Mean Type Measure of Marginal Homogeneity for Square Contingency Tables with Ordered Categories

Tomoyuki Nakagawa1, Toshiki Takei1, Aki Ishii1 & Sadao Tomizawa1

Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 170–175 · doi.org/10.3844/jmssp.2020.170.175

6,620 accesses3,236 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

For square contingency tables, some studies have developed the weighted arithmetic mean type measure to represent the degree of departure from the marginal homogeneity. The present paper proposes (1) the cumulative partial marginal homogeneity model which has the weaker restriction than the marginal homogeneity model and (2) the measure to represent the degree of departure from the proposed model. The measure is expressed as a weighted geometric mean of the diversity index. Finally, numerical studies are presented.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Nakagawa, T., Takei, T., Ishii, A. & Tomizawa, S. (2020). Geometric Mean Type Measure of Marginal Homogeneity for Square Contingency Tables with Ordered Categories. Journal of Mathematics and Statistics, 16(1), 170–175. https://doi.org/10.3844/jmssp.2020.170.175

Licence
CC BY 3.0
Issue
Volume 16, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Geometric Mean Type Measure of Marginal Homogeneity for Square Contingency Tables with Ordered CategoriesJournal of Mathematics and Statistics · Volume 16, Issue 1 · pp. 170–175 · CC BY 3.0Download